liver cysts due to meds?
Sep 6, 2003
can taking a prophy of retrovir, crixiva and erivir cause liver cysts ina person who otherwise had a normal liver prior to the drugs. i am almost 3 yrs. post prophy, and these were found accidently during a recent cat scan. i would appreciate your help regrding this matter. as this is a workmens comp issue regarding my health. thankyou.
Response from Dr. Pierone
I am not aware of liver cysts as a complication of HIV treatment. Especially with a short course it seems very unlikely. Many people have incidental liver (and kidney) cysts noted during CT scan or ultrasound of the abdomen. Liver cysts are not associated with negative health outcomes so no need to worry.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Giving Handjob Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.